Adaptive handoff algorithms for dynamic traffic load distribution in 4G mobile networks

Publisher
IEEE
Issue Date
2005-02-21
Language
ENG
Citation

7th International Conference on Advanced Communication Technology, ICACT 2005, v.2, pp.1269 - 1274

URI
http://hdl.handle.net/10203/479
Appears in Collection
CS-Conference Papers(학술회의논문)
Files in This Item
93. Adaptive Handoff Algorithms for Dynamic Traffic Load Distribution in 4G Mobile Networks.pdf(880.16 kB)Download
  • Hit : 660
  • Download : 1721
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0